Are Ayurvedic Medicines Harmful To Your Health?

Are Ayurvedic Medicines Harmful To Your Health?

Do you think that Ayurvedic medicines are safe? Not really, ayurvedic medicines have some side effects and can be harmful to your health. Before taking ayurvedic medicines, you must always check for suitability. As ayurvedic medicines are hot, they can cause some effect on the body. Read on to know more.

1. Headache

If you are having ayurvedic medicines for the first time, then you might experience slight headache. You might also experience some drowsiness. This is a natural reaction after having the medicine. This might be harmful to your health. Check if it suits you right before consuming the medicine.

2. Stomach pain

As ayurvedic medicines are made with power leaves, it may cause the problem of stomach ache. You heard that right. Ayurvedic medicines have a high concentration of herbal leaves, which may not suit your digestive system. Some women also experience the problem of vomiting with ayurvedic medicines.

3. Inflammation in some cases

If a particular ayurvedic medicine suits you, then there may not be any harmful effect on the body. But, if there is a high concentration of herbs in the medicine, then it may cause some serious inflammation. If you suffer from the problem of arthritis, then it may well cause inflammation and pain, so you need to be aware of this condition.

4. Fever and body temperature

A heavy dose of ayurvedic medicine can also cause fever in some cases. It may also rise your body temperature to an extent. If you experience fever after consumption of ayurvedic medicines, then you must immediately stop eating the same. It is important that you know about suitability, or else it can harm your body.

You may also like...

Leave a Reply